# SDR FCPR20060030

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N528AM
- Make and model: Beech 300BEECH
- Aircraft serial: FA59
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890237
- Part serial: 19440
- Condition: Failed
- Location: Lt Engine
- Part time: 4,273 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LT ENGINE OIL PRESSURE TRANSMITTER FAILED, GIVING A LOW OIL PRESSURE INDICATION.
